# SDR WX0A2020091473573

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N336NV
- Make and model: Airbus A319-111
- Aircraft serial: 2176
- Aircraft time: 43,410 hours, 28,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 832247
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EPSU BATTERY (13WL) FAILED OPS TEST OF CABIN EMERGENCY LIGHTS.  REPLACED AFT EPSU (13WL) IAW AMM 33-51-38 PB 401, OPS CHECK GOOD.
